Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Jul 22, 2012, 5:15 PM EDT for Lake County, Volusia County, Florida. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2012, 5:15 PM EDT (21:15 UTC)
- Expired
- Jul 22, 2012, 6:45 PM EDT
- In force
- 90 min
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 137 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 1288 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
003
WWUS82 KMLB 222115
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
515 PM EDT SUN JUL 22 2012
FLZ041-044>046-141-144-222245-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
515 PM EDT SUN JUL 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER LAKE COUNTY...WESTERN ORANGE COUNTY...
NORTHWESTERN SEMINOLE COUNTY...VOLUSIA COUNTY...
* UNTIL 645 PM EDT.
AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS ASSOCIATED WITH A TROPICAL WAVE FROM DAYTONA BEACH TO
SANFORD TO ORLANDO AND KISSIMMEE MOVING WEST AT 20 MPH. THE LEADING
EDGE OF THIS LINE HAS A HISTORY OF PRODUCING WIND GUSTS IN THE 30 TO
40 MPH RANGE WITH ISOLATED GUSTS OF 55 TO 60 MPH. THE LINE WILL
CONTINUE WESTWARD AND SPREAD THROUGH WESTERN ORANGE...SEMINOLE...
LAKE AND WESTERN VOLUSIA COUNTY THROUGH 630. ISOLATED SEVERE STORMS
ARE POSSIBLE.
THE PRIMARY THREAT WILL BE GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORMS PASS.
LAT...LON 2896 8196 2897 8166 2928 8165 2933 8168
2940 8142 2927 8141 2927 8116 2941 8116
2943 8110 2914 8096 2835 8162 2834 8196
TIME...MOT...LOC 2108Z 101DEG 46KT 2893 8156
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jul 22, 3:58 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 22, 3:58 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 358 PM EDT SUN JUL 22 2012 ...ELEVATED SHOWER AND THUNDERSTORM CHANCES THROUGH EARLY WEEK... .DISCUSSION... CURRENT-TONIGHT...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ONSHORE ACROSS EAST CENTRAL FLORIDA AS A LAYER OF DEEP MOISTURE MOVES IN FROM THE SOUTHEAST. THIS ENHANCED MOISTURE IS ASSOCIATED WITH A TROPICAL WAVE AND WILL ACT TO PROVIDE LARGE SCALE LIFT FOR ASCENT AND SUBSEQUENT SHOWERS/THUNDERSTORMS. WINDS OF 45-50 MPH...CLOUD TO GROUND LIGHTNING STRIKES AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE IN ANY STORM AND ONSHORE MOVING SQUALL THAT FORMS. WILL KEEP SCATTERED RAIN CHANCES IN ALL NIGHT SOUTH OF A LINE FROM CAPE CANAVERAL TO KISSIMMEE AND FOR COASTAL AREAS...OWING TO BEING IN THE MOST FAVORABLE LOCATIONS FOR LARGE SCALE ASCENT AHEAD OF A WELL DEFINED VORTICITY MAXIMUM. INLAND LOCATIONS TO THE NORTH WILL SEE ISOLATED SHOWERS AND STORMS THROUGH EARLY MONDAY MORNING SINCE SUPPORT WILL BE LESS. ABUNDANT MOISTURE AND CLOUD COVER WILL KEEP OVERNIGHT LOWS EXTREMELY WARM AND MUGGY ONCE AGAIN TONIGHT...WITH INTERIOR LOCATIONS DROPPING INTO THE MID-UPPER 70S AND COASTAL AREAS ONLY FALLING INTO THE UPPER 70S TO NEAR 80. MONDAY-MONDAY NIGHT...THE AFOREMENTIONED TROPICAL WAVE WILL CONTINUE TRAVERSING OVER THE AREA...PROVIDING SUPPORT FOR NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS. EARLY START TO PRECIPITATION DUE TO SLUG OF MOISTURE SHOULD KEEP STORMS FROM BECOMING OVERLY STRONG OR REACHING SEVERE LIMITS AS LOW LEVEL INSTABILITY WILL BE LIMITED. THIS WILL ALSO LIMIT HIGH TEMPERATURES...WITH UPPER 80S TO NEAR 90 OCCURRING OVER THE INTERIOR AND COASTAL SITES MAKING IT INTO THE UPPER 80S. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH MONDAY NIGHT AS MOISTURE AND VORTICITY MAXIMUM STAY LOCKED OVER THE AREA. WARM OVERNIGHT LOWS YET ONCE AGAIN WITH MID-UPPER 70S ALONG THE COAST AND MID 70S OVER THE INTERIOR. TUE-FRI (PREVIOUS DISCUSSION)...RIDGE AXIS WILL BECOME ESTABLISHED BACK ACROSS THE CENTRAL PENINSULA ON TUESDAY THEN DRIFT SLOWLY SOUTHWARD MID TO LATE WEEK. POSITION OF LOW LEVEL RIDGE AXIS WILL FAVOR NORTHERN AND INTERIOR SECTIONS FOR SLIGHTLY HIGHER POPS (30-40 PERCENT)...AND SLIGHTLY LOWER SOUTHERN COASTAL SECTIONS...AT 20-30 PERCENT. RIDGE ALOFT WILL KEEP TEMPS ON THE WARM SIDE WITH LOW/MID 90S ACROSS THE INTERIOR AND AROUND 90 ALONG THE COAST BEFORE THE ONSET OF THE SEA BREEZE...WITH SOME LOWER 90S ALONG THE VOLUSIA COUNTY COAST AS THE POSITION OF THE RIDGE AXIS FAVORS A SLIGHTLY LATER SEA BREEZE ONSET NORTH. OVERNIGHT MINS CONTINUE ON THE WARM AND MUGGY SIDE...WITH MID/UPPER 70S. && .AVIATION... TEMPO TSRA THIS AFTERNOON AND VCSH FOR ALL SITES. WILL SEE MVFR/IFR CONDITIONS THIS AFTERNOON AND EVENING AS SHRA AND TSRA MOVE THROUGH...BUT EXPECT PREVAILING VFR CONDITIONS AS A RULE THROUGH THE REST OF THE PERIOD AT THIS POINT. WILL SEE TEMPO SHRA AND TSRA OVERNIGHT AS DEEP MOISTURE AND TROPICAL WAVE APPROACH THE AREA. && .MARINE... CURRENT-MONDAY...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE MOVING ACROSS THE COASTAL WATERS AS A TROPICAL WAVE AND ASSOCIATED DEEP LAYER MOISTURE MOVE IN FROM THE SOUTHEAST. WIND GUSTS OF UP TO 40-45 KNOTS WILL BE POSSIBLE IN STORMS AND PASSING SQUALLS. MARINERS SHOULD SEEK SHELTER IN ANY PASSING SHOWERS AND STORMS. OTHERWISE...EXPECT SOUTHEAST WINDS OF 10-15 KNOTS NORTH OF THE VOLUSIA BREVARD COUNTY LINE AND 15-20 KNOTS SOUTH THROUGH MONDAY AS THE PRESSURE GRADIENT TIGHTENS DUE TO THE CENTER OF THE ATLANTIC HIGH PRESSURE RIDGE NUDGING CLOSER TO THE AREA. SEAS WILL RUN 3-5 FEET WITH DOMINANT PERIODS OF 9-10 SECONDS NORTH OF SEBASTIAN INLET AND 4-6 SECONDS SOUTH. TUE-THUR (MODIFIED PREVIOUS)...HIGH PRESSURE WILL BECOME ESTABLISHED ACROSS THE CENTRAL PENINSULA ON TUESDAY...THEN WILL DRIFT A LITTLE SOUTHWARD DURING THE MID TO LATE WEEK WITH WINDS VEERING MORE TOWARD S-SSW AS IT DOES SO. ISOLATED TO SCATTERED CHANCES FOR THE BALANCE OF THE WEEK WITH HIGHEST PROSPECTS FOR OFFSHORE MOVING STORMS NORTHERN SECTIONS DURING THE MID TO LATE WEEK. WINDS WILL BE FROM THE E/SE AT GENERALLY 15KT OR LESS...VEERING MORE S-SSW 5-10KT MID TO LATE WEEK. SEAS A LITTLE ELEVATED THROUGH MID WEEK DUE TO SWELL...BUT EXPECTED TO REMAIN 5 FEET OR LESS THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... DAB 78 88 76 90 / 30 60 50 50 MCO 76 90 75 91 / 30 70 40 50 MLB 80 88 76 90 / 40 60 40 40 VRB 78 89 76 90 / 40 60 40 40 LEE 76 90 76 92 / 30 70 50 50 SFB 77 90 76 92 / 30 70 50 50 ORL 77 90 76 92 / 30 70 50 50 FPR 78 88 76 89 / 40 60 40 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...GUSEMAN IMPACT WEATHER/RADAR...BRAGAW/SEDLOCK
Hazardous weather outlook, Jul 22, 12:15 PM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1215 PM EDT SUN JUL 22 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-230415- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1215 PM EDT SUN JUL 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... A DEEP EASTERLY FLOW ACROSS CENTRAL FLORIDA WILL FOCUS DAILY THUNDERSTORM ACTIVITY OVER THE WEST PENINSULA THIS AFTERNOON. A FEW THUNDERSTORMS MAY DEVELOP THAT WILL BE CAPABLE OF GENERATING WIND GUSTS UP TO 45 MPH...MAINLY WEST OF A LINE FROM LAKE GEORGE TO LAKE KISSIMMEE. EVEN SO...THE PRIMARY WEATHER HAZARDS WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES. REMEMBER...EVEN IF THERE IS NO RAIN...LIGHTNING CAN BE A THREAT. CEASE OUTDOOR ACTIVITY AND MOVE INDOORS IMMEDIATELY IF THUNDER IS HEARD. SHOWERS AND ISOLATED STORMS ASSOCIATED WITH A TROPICAL WAVE WILL IMPACT AN AREA FROM ORLANDO AND MELBOURNE TO LAKE OKEECHOBEE AND HOBE SOUND TONIGHT WITH LOCAL HEAVY RAIN...WIND GUSTS TO 35 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES. .RIP CURRENT IMPACT... THERE WILL BE A LOW TO MODERATE RIP CURRENT RISK AT AREA BEACHES TODAY. THE THREAT WILL BE HIGHEST THROUGH SUNSET DUE TO TIDAL EFFECTS. CHECK WITH LIFEGUARDS ABOUT OCEAN HAZARDS BEFORE ENTERING THE SURF. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED SHOWERS AND THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS OVER 35 MPH ON INLAND LAKES AND WATERWAYS WEST I-95 THROUGH THIS EVENING. SHOWERS AND ISOLATED STORMS ASSOCIATED WITH A TROPICAL WAVE WILL IMPACT THE COASTAL WATER TONIGHT WITH CLOUD TO WATER LIGHTNING STRIKES AND WIND GUSTS TO 35 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED ON MONDAY AS THE TROPICAL WAVE MOVES ACROSS THE PENINSULA. A MORE TYPICAL SUMMERTIME PATTERN OF SCATTERED AFTERNOON LIGHTNING STORMS RETURNS DAILY FROM TUESDAY THROUGH THE LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. BRAGAW
In the hours before
Local storm report, Jul 22, 4:11 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
411 PM EDT SUN JUL 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST 2 S CAPE CANAVERAL 28.36N 80.61W
07/22/2012 M68.00 MPH BREVARD FL TRAINED SPOTTER
A SPOTTER MEASURED A 68 MPH THUNDERSTORM WIND GUST ON HIS
DAVIS PRO WEATHER STATION.
0340 PM TSTM WND GST 5 NE PORT CANAVERAL 28.46N 80.53W
07/22/2012 M58.00 MPH BREVARD FL OTHER FEDERAL
USAF 54 FT WIND TOWER NUMBER 3 MEASURED A 50 KT/58 MPH
THUNDERSTORM WIND GUST.
0350 PM TSTM WND GST 3 W CAPE CANAVERAL 28.40N 80.65W
07/22/2012 M59.00 MPH AMZ552 FL MESONET
MESONET SITE MEASURED 51 KT/59 MPH WIND GUST DURING
THUNDERSTORM.
&&
ARBLocal storm report, Jul 22, 4:31 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
431 PM EDT SUN JUL 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM MARINE TSTM WIND 3 NNE KENNEDY SPACE CEN 28.56N 80.67W
07/22/2012 M45.00 MPH BREVARD FL OTHER FEDERAL
USAF 54 FT TOWER NUMBER 509 MEASURED A THUNDERSTORM WIND
GUST OF 39 KT/45 MPH.
&&
ARBSpecial weather statement, Jul 22, 4:36 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
436 PM EDT SUN JUL 22 2012
FLZ041-044>046-053-141-144-222200-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
436 PM EDT SUN JUL 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER LAKE COUNTY...WESTERN ORANGE COUNTY...
NORTHWESTERN OSCEOLA COUNTY...NORTHWESTERN SEMINOLE COUNTY...NORTHERN
VOLUSIA COUNTY...
* UNTIL 600 PM EDT.
AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM 20 MILES
SOUTHEAST OF DAYTONA INTERNATIONAL SPEEDWAY TO POINCIANA...MOVING
NORTHWEST AT 35 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE ANIMAL KINGDOM...BAY HILL...CAMPBELL AND CLERMONT.
THIS SPECIAL WEATHER STATEMENT WILL BE FOR AREAS NORTH AND WEST OF
THE CURRENT SEVERE THUNDERSTORM WARNING.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2834 8196 2834 8167 2826 8166 2826 8156
2814 8153 2814 8146 2802 8144 2802 8143
2898 8137 2920 8099 2943 8110 2941 8116
2927 8116 2927 8141 2940 8142 2933 8167
2910 8164 2897 8166 2897 8195 2895 8196
TIME...MOT...LOC 2036Z 149DEG 20KT 2896 8089 2861 8137
2812 8142
SEDLOCKLocal storm report, Jul 22, 4:47 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
447 PM EDT SUN JUL 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND GST SANFORD AIRPORT 28.78N 81.24W
07/22/2012 M55.00 MPH SEMINOLE FL ASOS
KSFB ASOS AT SANFORD AIRPORT MEASURED A THUNDERSTORM WIND
GUST OF 48 KT/55 MPH.
&&
ARBLocal storm report, Jul 22, 4:50 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
450 PM EDT SUN JUL 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM MARINE TSTM WIND 4 NNE NEW SMYRNA BEACH 29.08N 80.91W
07/22/2012 M40 MPH AMZ550 FL AWOS
KEVB AT NEW SMYRNA BEACH AIRPORT MEASURED A THUNDERSTORM
WIND GUST OF 35 KT/40 MPH.
&&
ARBSpecial weather statement, Jul 22, 5:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
515 PM EDT SUN JUL 22 2012
FLZ041-044>046-141-144-222245-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
515 PM EDT SUN JUL 22 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER LAKE COUNTY...WESTERN ORANGE COUNTY...
NORTHWESTERN SEMINOLE COUNTY...VOLUSIA COUNTY...
* UNTIL 645 PM EDT.
AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS ASSOCIATED WITH A TROPICAL WAVE FROM DAYTONA BEACH TO
SANFORD TO ORLANDO AND KISSIMMEE MOVING WEST AT 20 MPH. THE LEADING
EDGE OF THIS LINE HAS A HISTORY OF PRODUCING WIND GUSTS IN THE 30 TO
40 MPH RANGE WITH ISOLATED GUSTS OF 55 TO 60 MPH. THE LINE WILL
CONTINUE WESTWARD AND SPREAD THROUGH WESTERN ORANGE...SEMINOLE...
LAKE AND WESTERN VOLUSIA COUNTY THROUGH 630. ISOLATED SEVERE STORMS
ARE POSSIBLE.
THE PRIMARY THREAT WILL BE GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORMS PASS.
LAT...LON 2896 8196 2897 8166 2928 8165 2933 8168
2940 8142 2927 8141 2927 8116 2941 8116
2943 8110 2914 8096 2835 8162 2834 8196
TIME...MOT...LOC 2108Z 101DEG 46KT 2893 8156The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 2:24 PM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 51 min |
| Jul 22, 2:39 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 52 min |
| Jul 22, 2:46 PM EDT | Special Marine Warning | MLB | 89 min | |
| Jul 22, 2:51 PM EDT | Special Marine Warning | MLB | 84 min | |
| Jul 22, 2:57 PM EDT | Special Weather Statement | MLB | Brevard | 63 min |
| Jul 22, 3:06 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 54 min |
| Jul 22, 3:09 PM EDT | Special Weather Statement | MLB | Okeechobee | 51 min |
| Jul 22, 3:34 PM EDT | Special Weather Statement | MLB | Osceola | 41 min |
| Jul 22, 3:36 PM EDT | Special Weather Statement | MLB | Brevard | 54 min |
| Jul 22, 3:50 PM EDT | Special Marine Warning | MLB | 115 min | |
| Jul 22, 3:57 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 5 min |
| Jul 22, 4:04 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola, Seminole, Volusia | 56 min |
| Jul 22, 4:16 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 26 min |
| Jul 22, 4:36 PM EDT | Special Weather Statement | MLB | Lake | 84 min |
| Jul 22, 5:05 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 34 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.